# SDR IXXA2022101101

- Difficulty date: September 28, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 124,341 hours, 22,069 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Mat
- Part number: 451T1022
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC LEFT AFT BALL MAT HAS CRACKED AND RAISED SKIN
